# SDR 96ZZZX1413

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176RA
- Make and model: Dhav DHC7102
- Aircraft serial: 76
- System (JASC): 7933 · Engine Oil Temperature
- Part: Gauge
- Part number: 7645000906101
- Condition: Fluctuation
- Location: Eng Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED GAUGE FOR NEEDLE RAPID FLUCTUATION - 20-50 DEGREES, SPIKING WILDLY OCCASIONALLY.
